# SDR FDEA202202220347

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 36,473 hours, 20,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: C
- Nature of condition: C
- Precautionary procedure: K, O

## Discrepancy

UNABLE TO DISARM SLIDE L1 DOOR. FOUND FOREIGN DEBRIS NEAR GIRT BAR AT FLOOR ATTACHMENT. REMOVED DEBRIS. SLIDE   ARM HANDLE NOW MOVES FREELY TO ARM AND DISARM POSITION PER MM 25-61-20-02. OK   FOR SERVICE.
